# SDR IPXA2014021781948

- Difficulty date: January 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION SKIN FWD OF TAIL BALL FRAME 85 BETWEEN S44L AND 44R HAS MULTIPLE DENTS.  REPAIRED IAW SRM 53-10-12, FIG 210, SHEET 1.
